# SDR HNAA0800310

- Difficulty date: October 23, 2008
- Submitted: October 26, 2008
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 41,453 hours, 45,663 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Contaminated
- Part time: 41,453 hours, 45,663 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AN ODOR WAS DETECTED WHEN THE BLEED SYSTEM DUCT TEMP EXCEEDS 20C.  THE APU AND ENGINE BLEEDS WERE RUN ON THE GROUND AND ODOR DISSIPATED.  SUSPECT RESIDUAL DE-ICE FLUID CONTAMINATION OF APU DURING MORNING DE-ICEING OF AIRCRAFT.  AIRCRAFT WAS RELEASED FOR SERVICE WITH NO FURTHER DIFFICULTIES REPORTED.
